# SDR 2017FA0000080

- Difficulty date: February 14, 2017
- Submitted: February 24, 2017
- Operation: General aviation
- Aircraft: N229E
- Make and model: Cessna 206H
- Aircraft serial: 20608229
- Aircraft time: 2,825 hours
- Engine: Lyc IO540AC1A5
- Engine time: 2,825 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: LW15473
- Part serial: H4510
- Condition: Failed
- Location: Engine Oil
- Part time: 1,062 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED MINOR ENGINE SURGING DURING FLIGHT.  AFTER TROUBLESHOOTING AND REPAIRS, FOUND TO BE THE ENGINE DRIVEN FUEL PUMP INTERMITTENTLY DROPPING FUEL PRESSURE.  ON INVESTIGATION THE OIL SEAL IN THE DIAPHRAGM PUMP WAS FOUND TO BE LEAKING AND OIL WAS IN THE AIRSPACE ABOVE THE DIAPHRAGM AND ALMOST COMPLETELY FILLING ONE SIDE UNDER THE LOWER DIAPHRAGM.
